# SDR ASAA0873640

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AROUND ANCHOR NUTS ON FLOOR SUPPORT CHANNEL AT BS 927 947 RBL 14.  CORROSION AROUND ANCHOR NUTS ON FLOOR SUPPORT CHANNEL AT BS 927 947 FOUND TO BE BEYOND LIMIT.  SUPPORT CHANNEL REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 51 40 02.
